Shivanian, E.. (1401). Existence and Uniqueness Analysis for a Class of Singular Non-Linear Two-Point Boundary Value Problems by an Optimal Iterative ‎Sequence. , 15(1), 1-10. doi: 10.30495/ijim.2022.44028.1312
E. Shivanian. "Existence and Uniqueness Analysis for a Class of Singular Non-Linear Two-Point Boundary Value Problems by an Optimal Iterative ‎Sequence". , 15, 1, 1401, 1-10. doi: 10.30495/ijim.2022.44028.1312
Shivanian, E.. (1401). 'Existence and Uniqueness Analysis for a Class of Singular Non-Linear Two-Point Boundary Value Problems by an Optimal Iterative ‎Sequence', , 15(1), pp. 1-10. doi: 10.30495/ijim.2022.44028.1312
Shivanian, E.. Existence and Uniqueness Analysis for a Class of Singular Non-Linear Two-Point Boundary Value Problems by an Optimal Iterative ‎Sequence. , 1401; 15(1): 1-10. doi: 10.30495/ijim.2022.44028.1312


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب